# SDR DXTA2008112603373

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 10,424 hours, 8,524 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE CHECK, WHEN LT THROTTLE WAS BROUGHT FWD AND RETURNED TO IDLE, ENGINE ROLLED BACK AND SHUTDOWN.
